| Model Number |
5510-F-501 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
| Date of Event |
07/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
Event or Problem Description
As reported: "we noticed the femur primary (medial) condyle was broken.Dr.Then explanted the primary components and replaced with stryker triathlon ts revision knee." spoke to rep.The patient's left knee was converted from a cs to a ts construct.All components were revised.Due to the broken implant, the liner was damaged in situ.The patellar component and baseplate were revised in order to convert the knee, there are no allegations against those implants.
Event or Problem Description
Additional Manufacturer Narrative
Reported event an event regarding crack/fracture involving a triathlon femoral component was reported.The event was confirmed via provided photos.Method & results -product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs note the following: the photos show that the femoral component medial condyle fractured.The reported event was confirmed.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's knee was revised due to broken medial condyle whereby the cs construct was converted to a ts construct.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.